# SDR AALA006033

- Difficulty date: February 17, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Condition: Dislodged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RNO - AFT GALLEY EVAC SLIDE PACK FALLS OUT OF DOOR.  REMOVED AND REPLACED AFT GALLEY SLIDE PER MM.  (M)
